logo

SCIENCE CHINA Information Sciences, Volume 59 , Issue 3 : 032107(2016) https://doi.org/10.1007/s11432-015-5302-1

On the matrix feedback shift register synthesis for matrix sequences

More info
  • ReceivedDec 8, 2014
  • AcceptedJan 4, 2015
  • PublishedNov 11, 2015

Abstract


Funded by

National Natural Science Foundation of China(61003291)

national Basic Research Program of China(973 Program)

"source" : null , "contract" : "2013CB834203"

National Natural Science Foundation of China(61170289)


References

[1] Dawson E, Simpson L. Analysis and design issues for synchronous stream ciphers. In: Niederreiter H, ed. Coding Theory and Cryptology. Singapore: World Scientific, 2002. 49--90. Google Scholar

[2] Ekdahl P, Johansson T. A new version of the stream ciphers SNOW. In: Proceedings of 9th Annual International Workshop on Selected Areas in Cryptography, Newfoundland, 2002. 47--61. Google Scholar

[3] Hawkes P, Rose G G. Exploiting multiples of the connection polynomial in word-oriented stream ciphers. In: Proceedings of 6th International Conference on the Theory and Application of Cryptology and Information Security, Kyoto, 2000. 303--316. Google Scholar

[4] Niederreiter H. Linear Alg Appl, 1993, 192: 301-328 CrossRef Google Scholar

[5] Tsaban B, Vishne U. Finite Fields Appl, 2002, 8: 256-267 CrossRef Google Scholar

[6] Zeng G, Han W, He K. High efficiency feedback shift register: $\sigma$-LFSR. Cryptology ePrint Archive, Report 2007/114, 2007. Google Scholar

[7] Zeng G, He K, Han W. Sci China Ser-F: Inf Sci, 2007, 50: 359-372 Google Scholar

[8] Zeng G, Yang Y, Han W , et al. Word oriented cascade jump $\sigma$-LFSR. In: Proceedings of 18th International Symposium on Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, Tarragona, 2009. 127--136. Google Scholar

[9] Berlekamp E R. Algebraic Coding Theory. New York: McGraw-Hill, 1968. Google Scholar

[10] Massey J L. IEEE Trans Inform Theory, 1969, 15: 122-127 CrossRef Google Scholar

[11] Dai Z D, Wang K P, Ye D F. Adv Math, 2004, 33: 246-248 Google Scholar

[12] Dai Z D, Wang K P, Ye D F. Acta Arithmet, 2006, 122: 1-16 CrossRef Google Scholar

[13] Dai Z D, Yang J H. Finite Fields Appl, 2006, 12: 379-402 CrossRef Google Scholar

[14] Ding C S. Proof of Massey's conjectured algorithm. In: Proceedings of Workshop on the Theory and Application of Cryptographic Techniques, Davos, 1988. 345--349. Google Scholar

[15] Feng G L, Tzeng K K. IEEE Trans Inform Theory, 1991, 37: 1274-1287 CrossRef Google Scholar

[16] Wang L P, Zhu Y F, Pei D Y. IEEE Trans Inform Theory, 2004, 50: 2905-2910 CrossRef Google Scholar

[17] Kaltofen F, Yuhasz G. ACM Trans Algorithm, 2013, 9: 33-2910 Google Scholar

[18] Kaltofen F, Yuhasz G. Linear Alg Appl, 2013, 439: 2515-2526 CrossRef Google Scholar

[19] Antoulas A C. IEEE Trans Automat Control, 1985, 31: 1121-1135 Google Scholar

[20] Dickinson B W, Morf M, Kailath D. IEEE Trans Automat Control, 1974, 19: 31-38 CrossRef Google Scholar

[21] Gragg W B, Lindquist A. Linear Alg Appl, 1983, 50: 277-319 CrossRef Google Scholar

[22] Kuijper M. Syst Contr Lett, 1997, 31: 225-233 CrossRef Google Scholar

[23] van Barel M, Bultheel M A. Linear Alg Appl, 1997, 254: 527-551 CrossRef Google Scholar

[24] Wang L P. A lattice-based minimal partial realization algorithm. In: Proceedings of 5th International Conference on Sequences and Their Applications, Lexington, 2008. 278--289. Google Scholar

[25] Wang L P. Cryptogr Commun, 2011, 3: 29-42 CrossRef Google Scholar

[26] Wang L P. Lagrange interpolation polynomials and generalized Reed-Solomon codes over rings of matrices. In: Proceedings of IEEE International Symposium on Information Theory, Cambridge, 2012. 3098--3100. Google Scholar

[27] Quintin G, Barbier M, Chabot C. IEEE Trans Inform Theory, 2013, 59: 5882-5897 CrossRef Google Scholar

[28] Dai Z D, Imamura K, Yang J H. Asymptotic behavior of normalized linear complexity of multi-sequences. In: Proceeding of 3rd International Conference on Sequences and Their Applications, Seoul, 2004. 126--142. Google Scholar

[29] Niederreiter H, Wang L P. Proof of a conjecture on the joint linear complexity profile of multisequences. In: Proceeding of 6th International Conference on Cryptology in India, Bangalore, 2005. 13--22. Google Scholar

[30] Niederreiter H, Wang L P. Monatsh Math, 2007, 150: 141-155 CrossRef Google Scholar

[31] Niederreiter H, Vielhaber M, Wang L P. Sci China Inf Sci, 2012, 55: 165-170 CrossRef Google Scholar

[32] Wang L P, Niederreiter H. Finite Fields Appl, 2006, 12: 613-637 CrossRef Google Scholar

[33] Mahler K. Ann Math, 1941, 42: 488-522 CrossRef Google Scholar

[34] Couture R, L'Ecuyer P. Math Comput, 2000, 69: 757-765 Google Scholar

qqqq

Contact and support